# SDR SWAA2021060775170

- Difficulty date: May 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Canning
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS 204 TO WS 228 AT RT WING / REPLACED REAR SPAR CORRUGATED PLATE LOC. BTW WS 204 TO WS 228 AT RT WING I.A.W B737-700 SRM 51-40-02 AND DWG 115A2001-62 REV A
